# SDR SWAA2023013197048

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 27,834 hours, 12,994 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP<[01] R AND R?D FWD MEGAPHONE IAW MM 25-64-00.
